Antigrippin 1 sachet

1 packet of oral powder includes paracetamol 500 mg, ascorbic acid 200 mg, chlorphenamine maleate 20 mg. Pharmaceutical composition of the powder additionally includes: sodium hydrogen carbonate, citric acid, povidone, acesulfame potassium, sorbitol, sodium cyclamate, sucrose, aspartame, docusate sodium, and chamomile extract (for chamomile powder) or lime flavoring "Lime", caramel and honey (for honey-lemon powder).
£1.00